# SDR 07FDEA04333

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,526 hours, 11,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Joint
- Part number: A53989431212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTT-JOINT BETWEEN FRAME 101-102, STGR 23 RT.  REPLACEMENT OF L-SEGMENT IAW SRM 51-72-10.
